Alert archive / Kentucky / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 13, NWS Louisville, KY

February 11, 2009Bullitt County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Feb 11, 2009, 2:00 PM EST for Bullitt County, Kentucky. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 11, 2009, 2:00 PM EST (19:00 UTC)
Expired
Feb 11, 2009, 2:30 PM EST
In force
30 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon

County Bullitt County, KY

The radar

The Louisville radar (KLVX), 27 km from the middle of the area, began a volume at 19:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 11, 11:38 AM ESTTornado WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.0 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2009-02-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2009-02-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 510 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
722 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
510 m²/s²
0-3 km storm-relative helicity
444 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLMK 111900
SVRLMK
KYC029-111930-
/O.NEW.KLMK.SV.W.0013.090211T1900Z-090211T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
200 PM EST WED FEB 11 2009

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BULLITT COUNTY IN NORTH CENTRAL KENTUCKY...
  THIS INCLUDES THE CITY OF SHEPHERDSVILLE...

* UNTIL 230 PM EST...

* AT 155 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 7 MILES NORTHWEST OF SHEPHERDSVILLE TO 8 MILES SOUTH OF
  SHEPHERDSVILLE TO 28 MILES SOUTH OF SHEPHERDSVILLE..AND MOVING
  NORTHEAST AT 50 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  MOUNT WASHINGTON BY 210 PM EST...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...MOVE QUICKLY TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT AND HAVE THEM RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE.


LAT...LON 3797 8553 3796 8554 3795 8554 3781 8571
      3782 8574 3803 8587 3807 8572 3807 8555
TIME...MOT...LOC 1900Z 242DEG 43KT 3809 8572 3789 8567
          3762 8569

$$

AL
2 follow-up statements
000 
WWUS53 KLMK 111914
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
214 PM EST WED FEB 11 2009

KYC029-111930-
/O.CON.KLMK.SV.W.0013.000000T0000Z-090211T1930Z/
BULLITT KY-
214 PM EST WED FEB 11 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EST
FOR BULLITT COUNTY...

AT 209 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHEAST OF HILLVIEW TO 6 MILES EAST OF
CLERMONT TO 14 MILES SOUTHEAST OF LEBANON JUNCTION...OR ALONG A LINE
EXTENDING FROM 10 MILES SOUTHEAST OF LOUISVILLE TO 10 MILES EAST OF
SHEPHERDSVILLE TO 12 MILES NORTHEAST OF HODGENVILLE...MOVING
NORTHEAST AT 50 MPH.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EST WEDNESDAY EVENING
FOR SOUTH CENTRAL INDIANA AND EASTERN KENTUCKY.

LAT...LON 3797 8553 3796 8554 3795 8554 3781 8571
      3782 8574 3803 8587 3807 8572 3807 8555
TIME...MOT...LOC 1914Z 242DEG 43KT 3817 8553 3797 8548
          3770 8550

$$

LS
000 
WWUS53 KLMK 111924 RRA
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
224 PM EST WED FEB 11 2009

KYC029-111935-
/O.EXP.KLMK.SV.W.0013.000000T0000Z-090211T1930Z/
BULLITT KY-
225 PM EST WED FEB 11 2009

...THE SEVERE THUNDERSTORM WARNING FOR BULLITT COUNTY EXPIRES AT 230
PM EST...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EST WEDNESDAY EVENING
FOR SOUTH CENTRAL INDIANA AND EASTERN KENTUCKY.

LAT...LON 3797 8553 3796 8554 3795 8554 3781 8571
      3782 8574 3803 8587 3807 8572 3807 8555
TIME...MOT...LOC 1925Z 242DEG 43KT 3823 8538 3803 8533
          3776 8535

$$

LS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 11, 12:50 PM EST, 1 hour 10 minutes earlier.

Area forecast discussion, Feb 11, 12:50 PM EST, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
1250 PM EST WED FEB 11 2009

MESO UPDATE...

A THIN LINE OF STORMS HAS BEEN PRODUCING SPORADIC WIND DAMAGE
INCLUDING G61 IN CHRISTIAN COUNTY OVER THE PAST HOUR. AMAZING
PRESSURE FALLS OF 3 TO 4 MB OVER THE PAST 3 HOURS DEMONSTRATE THE
STRONG MID LEVEL JET AND DEEP SFC LOW NEAR STL. WE HAVE SEVERAL SVR
TSRA WARNINGS OUT FOR VERY LOW TOP CONVECTION 18-23K. INSIDE OF THE
LINE ARE SOME INDIVIDUAL BOWING SEGMENTS WHICH MAY PRODUCE ISOL
TOR.

WIND THREAT REMAINS STRONG WITH THIS LINE...AND GRADIENT WINDS FOR
THE HIGH WIND WARNING STILL LOOKS GOOD TOO.

.NEAR TERM (THIS AFTERNOON AND TONIGHT)...

NO CHANGES TO THE FCST EXCEPT FOR THE NEW TORNADO WATCH FOR THE
ENTIRE CWA...FOR A NARROW LINE OF THIN CONVECTION THAT HAS WEAK
THERMODYNAMICS...BUT HIGH KINEMATICS.  PAH IS ISSUING SVRS FOR THE
SRN EDGE OF THE FAST MOVING LINE...WITH EMBEDDED BOOKEND VORTICIES
WHICH COULD CAUSE ISOL QUICK TORNADO SPINUPS AS THE LINE MOVES
EAST.  THERE IS A STRONG POTENTIAL FOR DAMAGING WINDS WITH TREE AND
PROPERTY DAMAGE ALONG WITH SCATTERED POWER OUTAGES...BUT LACK OF
INSTABILITY COULD LIMIT THE POTENTIAL FOR MUCH LIGHTNING...BUT EVEN
A LINE OF SHRA WILL HAVE THE POTENTIAL TO MIX DOWN 60+ MPH WINDS.

GRADIENT WINDS WILL CONTINUE WITH 25-35 MPH AND GUSTS TO 50+.
THESE WINDS WILL CONTINUE TO INCREASE AS THE FRONT APPROACHES AND BE
STRONGEST WITH AND AFTER A LINE OF THUNDERSTORMS THAT WILL MOVE INTO
THE WESTERN COUNTIES THROUGH NEXT COUPLE OF HOURS...THROUGH I-65
FROM 1PM-3PM EST AND THROUGH INTERSTATE 75 230PM-5PM EST.

THIS EVENING AND TONIGHT...

WINDS WILL REMAIN VERY STRONG BEHIND THE THIN SQUALL LINE AS DECENT
COLD AIR ADVECTION AND RESULTING SUBSIDENCE WILL MIX WINDS OF 25-40
MPH AND GUSTS OVER 50 MPH TO THE SURFACE INTO THIS EVENING. TIMING
OF THE HIGH WIND WARNING COVERS THIS WELL AND WILL CONTINUE THE
HIGHLIGHT THROUGH 10PM EST WEDNESDAY AS IT CURRENTLY EXISTS.

WINDS DECREASE QUICKLY AFTER 10PM EST BUT REMAIN IN THE 15-30 MPH
RANGE THROUGH THE OVERNIGHT HOURS.

.LONG TERM (THURSDAY THROUGH TUESDAY)...

ZONAL FLOW WILL COVER THE WHOLE CENTRAL PORTION OF THE COUNTRY
THURSDAY AS A STRONG JET WILL BISECT THE CONUS FROM CALIFORNIA
THROUGH THE MID ATLANTIC STATES. THE DEEP CYCLONE THAT BROUGHT THE
STRONG WINDS WEDNESDAY WILL FILL AS IT MOVES TOWARDS NEW ENGLAND.
YET ANOTHER IN A SERIES OF COLD TROUGHS WILL MOVE ASHORE THE
SOUTHERN CALIFORNIA COAST EARLY THURSDAY. EVENTUALLY...THIS FEATURE
WILL BECOME CAUGHT UP IN THE FAST ZONAL FLOW AND BRING SOME RAIN TO
THE LOWER OHIO VALLEY SATURDAY.

BREEZY WINDS EARLY THURSDAY WILL EASE UP SOMEWHAT DURING THE
AFTERNOON AS PRESSURE GRADIENT RELAXES ACROSS THE AREA DURING THE
DAY. WEST WINDS OF 10 TO 15 MPH THURSDAY WILL DIMINISH AND BECOME
LIGHT EARLY FRIDAY AS HIGH PRESSURE. LIGHT WINDS FRIDAY WILL
BECOME SOUTHEAST EARLY SATURDAY AS LOW PRESSURE APPROACHES FROM THE
WEST.

WITH AIR OF PACIFIC ORIGIN ARRIVING EARLY FRIDAY BEHIND THE
DEPARTING STORM...TEMPERATURES BOTH FRIDAY AND SATURDAY WILL STAY
MILD. HIGHS THURSDAY THROUGH PERHAPS SATURDAY SHOULD IN A BROAD
SENSE RANGE FROM THE UPPER 40S NORTH THROUGH THE UPPER 50S CLOSE TO
TENNESSEE. WITH WRAP-AROUND MOISTURE ASSOCIATED WITH DEEP LOW
PRESSURE DEPARTING QUICKLY LATE WEDNESDAY...MOSTLY CLEAR SKIES WILL
DEVELOP BY THURSDAY MORNING...CONTINUING INTO FRIDAY MORNING. SOME
MID AND HIGH LEVEL CLOUDINESS WILL ARRIVE FRIDAY AFTERNOON AS THE
NEXT SYSTEM APPROACHES.

BOTH THE GFS AND THE NEW ECMWF SHOW A JET MAX PUNCHING EAST ACROSS
THE TENNESSEE VALLEY SATURDAY MORNING. LOW PRESSURE ASSOCIATED WITH
LIFT IN THE LEFT EXIT REGION OF THIS JET WILL LIKELY MOVE ACROSS THE
REGION SATURDAY. THE NAM FORECAST IS FARTHER NORTH AND THE DEEPEST
WITH THIS CYCLONE...MOVING A A 998MB LOW ACROSS NORTHERN INDIANA
AROUND 12Z SATURDAY.  PREFERRED ARE THE GFS AND ECMWF MODELS...WHICH
FORECASTS A WEAKER LOW MOVING EASTWARD ALONG/NORTH OF INTERSTATE 64.
ALL MODELS SHOW ACTIVE CONVECTION LATE FRIDAY AND SATURDAY ALONG THE
GULF STATES ALONG A RETURNING SURFACE FRONT. THIS WILL RESTRICT
MOISTURE TRANSPORT NORTH AND WILL LIKELY LEAD TO LIKELY
PRECIPITATION...BUT RELATIVELY LIGHT QPF AMOUNTS SATURDAY.

SOUTHEAST WINDS SATURDAY WILL KEEP TEMPERATURES MILD UNTIL COLDER
AIR ARRIVES LATE WHEN WINDS SHIFT TO THE NORTHWEST AS THE SURFACE
LOW PASSES EAST. SOME MID LEVEL MOISTURE WILL LINGER
SUNDAY...KEEPING A CHANCE OF SHOWERS. THE COOLER GFS HINTS AT A RAIN
SNOW MIX ACROSS THE NORTH SUNDAY. FOR NOW...WILL NOT CHANGE THE
ONGOING FORECAST SUNDAY THROUGH TUESDAY.

&&

.AVIATION (12Z TAFS)...

WINDS A SIGNIFICANT THREAT TO AVIATION THROUGHOUT THE TAF PERIOD AS
A STRONG LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT APPROACHES
AND MOVES THROUGH THE REGION. WINDS ALREADY CLIMBING AT THE SURFACE
AND ARE GUSTING TO NEAR 25KTS...WITH 12-15Z WEDNESDAY LIKELY SEEING
THE LEAST AMOUNT OF WIND DURING THE TAF PERIOD. SURFACE WINDS WILL
LIKELY BE STRONGEST BETWEEN 15Z WEDNESDAY AND 00Z THURSDAY.

WIND SHEAR WILL INCREASE THIS MORNING AS A 60-75KT JET BUILDS IN AT
5K FT OFF THE SURFACE...WITH WINDS AROUND 50-60KT AROUND 2K FT. THIS
WIND SHEAR WILL BE IN PLACE THROUGH AROUND 06Z THURSDAY BEFORE WINDS
ALOFT BEGIN TO DECREASE. SURFACE WINDS WILL WEAKEN AFTER 00Z
THURSDAY...THOUGH GUSTS TO 30KTS AT THE SURFACE WILL BE POSSIBLE
THROUGH AROUND OR SHORTLY AFTER 12Z THURSDAY.

A LOW-TOPPED SQUALL LINE IS STILL ANTICIPATED AHEAD OF THE
APPROACHING LOW AND IS ON TRACK TO STRETCH FROM SDF TO BWG DURING
THE 17Z-20Z TIME PERIOD...AND AFFECT LEX AROUND 19Z-22Z. TSRA AND
THE STRONGEST WINDS OF THE EVENT STILL LOOK TO OCCUR DURING THIS
TIME PERIOD. THE SQUALL LINE AND ASSOCIATED VERY STRONG WIND GUSTS
WILL MOVE OUT QUICKLY...BUT AS MENTIONED...STRONG SURFACE WINDS AND
WIND SHEAR WILL CONTINUE THROUGH THE END OF THE TAF PERIOD.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...HIGH WIND WARNING FOR CENTRAL KENTUCKY 12Z WEDNESDAY TO 03Z
THURSDAY.
IN...HIGH WIND WARNING FOR SOUTH CENTRAL INDIANA 12Z WEDNESDAY TO
03Z THURSDAY.
&&

WEATHER.GOV/LOUISVILLE

SHORT TERM...JDK/JDG
LONG TERM....JSD
AVIATION.....JDK
MESO.........JDG
Hazardous weather outlook, Feb 11, 11:45 AM EST, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
1145 AM EST WED FEB 11 2009

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-120930-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
1145 AM EST WED FEB 11 2009 /1045 AM CST WED FEB 11 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

VERY WINDY CONDITIONS WILL DEVELOP THIS AFTERNOON AND CONTINUE INTO
THE EVENING. SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS FROM 55 TO
60 MPH WILL BE POSSIBLE.

IN ADDITION...A LINE OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED
TO MOVE THROUGH THE REGION DURING THE AFTERNOON. THIS LINE HAS THE
POTENTIAL TO PRODUCE WIND GUSTS EXCEEDING 60 MPH. IN ADDITION...
ISOLATED TORNADOES ARE POSSIBLE AS WELL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON.

SPOTTERS ARE ENCOURAGED TO REPORT PEAK WIND GUSTS AND ANY INSTANCES
OF WIND DAMAGE TO THE NATIONAL WEATHER SERVICE THIS AFTERNOON AND
TONIGHT.

DK

In the hours before

Local storm report, Feb 11, 1:46 PM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
146 PM EST WED FEB 11 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0125 PM     TSTM WND GST     SCOTTSVILLE             36.75N  86.20W
02/11/2009  E60 MPH          ALLEN              KY   TRAINED SPOTTER

&&

EVENT NUMBER 00240

MRC
Local storm report, Feb 11, 1:48 PM EST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
148 PM EST WED FEB 11 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0120 PM     TSTM WND DMG     BOWLING GREEN           36.97N  86.44W
02/11/2009                   WARREN             KY   DISPATCH

            NUMEROUS TREES DOWN IN THE CITY.

&&

EVENT NUMBER 00241

MRC
Local storm report, Feb 11, 1:50 PM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
150 PM EST WED FEB 11 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0137 PM     TSTM WND DMG     MUNFORDVILLE            37.28N  85.90W
02/11/2009                   HART               KY   DISPATCH

            TREES DOWN ACROSS 31W NORTH OF MUNFORDVILLE. ROAD IS
            STILL PASSABLE.

&&

EVENT NUMBER 00242

MRC
Local storm report, Feb 11, 1:54 PM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
154 PM EST WED FEB 11 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0136 PM     TSTM WND DMG     CAVE CITY               37.14N  85.96W
02/11/2009                   BARREN             KY   DISPATCH

            TREES DOWN.

&&

EVENT NUMBER 00243

MRC
Special weather statement, Feb 11, 1:57 PM EST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
157 PM EST WED FEB 11 2009

KYZ030-111945-
JEFFERSON-
157 PM EST WED FEB 11 2009

...HEAVY RAINS AND STRONG WINDS MOVING THROUGH THE LOUISVILLE METRO
AREA...

AT 155 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF SHOWERS WITH STRONG WINDS ENTERING THE WESTERN SECTIONS OF
LOUISVILLE.  THIS LINE OF SHOWERS IS MOVING EAST AT 45 TO 50 MPH.

THIS LINE OF SHOWERS ACCOMPANIED BY WINDS OF 45 TO 50 MPH WILL
CONTINUE TO MOVE THROUGH THE LOUISVILLE METRO AREA OVER THE NEXT 45
MINUTES.

STRONG WINDS CAN TOPPLE WEAKLY ROOTED TREES...AND DOWN POWER LINES.
TAKE PRECAUTIONS NOW TO SECURE TRASH CANS...LAWN FURNITURE AND OTHER
LOOSE OUTDOOR OBJECTS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

MJ
Local storm report, Feb 11, 2:00 PM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
200 PM EST WED FEB 11 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0127 PM     TSTM WND DMG     TELL CITY               37.95N  86.76W
02/11/2009                   PERRY              IN   DISPATCH

            TREES DOWN.

&&

EVENT NUMBER 00244

MRC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 11, 12:16 PM ESTSevere Thunderstorm WarningLMKButler, Logan, Ohio44 min
Feb 11, 12:40 PM ESTSevere Thunderstorm WarningLMKSimpson, Warren35 min
Feb 11, 12:48 PM ESTSevere Thunderstorm WarningLMKHancock27 min
Feb 11, 1:13 PM ESTSevere Thunderstorm WarningLMKAllen, Barren, Edmonson, Warren32 min
Feb 11, 1:17 PM ESTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hardin43 min
Feb 11, 1:31 PM ESTSevere Thunderstorm WarningLMKMeade44 min
Feb 11, 1:34 PM ESTSevere Thunderstorm WarningLMKBarren, Hart26 min
Feb 11, 1:45 PM ESTSevere Thunderstorm WarningLMKHardin30 min
Feb 11, 1:55 PM ESTSevere Thunderstorm WarningLMKGreen, Hart, Larue, Metcalfe35 min
Feb 11, 1:57 PM ESTSevere Thunderstorm WarningLMKHardin, Larue33 min
Feb 11, 2:06 PM ESTSevere Thunderstorm WarningLMKJefferson24 min
Feb 11, 2:06 PM ESTSevere Thunderstorm WarningLMKGreen, Larue, Marion, Taylor39 min
Feb 11, 2:08 PM ESTSevere Thunderstorm WarningLMKNelson37 min
Feb 11, 2:08 PM ESTSevere Thunderstorm WarningLMKCumberland, Metcalfe, Monroe37 min
Feb 11, 2:12 PM ESTSevere Thunderstorm WarningLMKAdair, Metcalfe, Russell33 min
Feb 11, 2:12 PM ESTSevere Thunderstorm WarningLMKBullitt, Nelson, Spencer33 min
Feb 11, 2:18 PM ESTSevere Thunderstorm WarningLMKOldham, Shelby42 min
Feb 11, 2:32 PM ESTSevere Thunderstorm WarningLMKBoyle, Casey, Marion, Taylor28 min
Feb 11, 2:34 PM ESTSevere Thunderstorm WarningLMKHenry41 min
Feb 11, 2:38 PM ESTSevere Thunderstorm WarningLMKClinton, Russell37 min
Feb 11, 2:44 PM ESTSevere Thunderstorm WarningLMKAnderson31 min
Feb 11, 2:46 PM ESTSevere Thunderstorm WarningLMKAdair, Casey, Russell29 min
Feb 11, 2:50 PM ESTSevere Thunderstorm WarningLMKBoyle, Mercer, Woodford25 min
Feb 11, 2:54 PM ESTTornado WarningLMKCasey20 min
Feb 11, 2:56 PM ESTSevere Thunderstorm WarningLMKBoyle, Casey, Lincoln34 min
Feb 11, 2:59 PM ESTSevere Thunderstorm WarningLMKAnderson, Franklin, Scott, Woodford31 min
Feb 11, 2:59 PM ESTSevere Thunderstorm WarningLMKFayette, Jessamine46 min
Feb 11, 3:02 PM ESTTornado WarningLMKLincoln28 min
Feb 11, 3:09 PM ESTSevere Thunderstorm WarningLMKBoyle, Fayette, Garrard, Jessamine, Lincoln, Madison36 min
Feb 11, 3:11 PM ESTSevere Thunderstorm WarningLMKCasey, Lincoln34 min
Feb 11, 3:16 PM ESTTornado WarningLMKGarrard, Madison18 min
Feb 11, 3:18 PM ESTTornado WarningLMKLincoln27 min
Feb 11, 3:31 PM ESTSevere Thunderstorm WarningLMKClark, Madison29 min
Feb 11, 3:37 PM ESTSevere Thunderstorm WarningLMKBreckinridge, Meade23 min
Feb 11, 4:40 PM ESTSevere Thunderstorm WarningLMKShelby, Spencer14 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.